Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had continue unprotected sex, pills intake, longer bleeding different from period. What is happening?

I ended my period the week of 3/17-3/23 dont remember the exact date.
the following weekend 3/30 i had unprotected sex. i took a emergency pill on sunday 3/31. The following weekend 4/ same thing unprotected sex tthat weekend took an emergency pill on 4/7. but during a surten position i was feeling pain during sex. on saturday 4/6 I started bleeding a little and till present 4/12 my bleeding hasnt stopped its diffrent then my regular period and its longer.. I dont have any pain at all jst the bleeding.. Im worried so if somebody could tell me whats happening or what should i do .
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dec 2012

Thanks for posting on HCM,

It is not advised to take emergency pills repeated, instead, you should take oral contraceptives if you intend having unprotected sex and have no desire for pregnancy. Most emergency pills are made of hormones (synthetic) and come with their own side effects especially when taken repeatedly.
What you will need to do now, in order to try to normalize your hormones, is to see a gynobs for complete evaluation. The gynobs after establishing the cause, will provide you with medications to stop the bleeding and cause your cycle to become normal. You are also advised not to continue with emergency pills, as you risk other complications with your pelvis.

Hope this helps
Answered: Fri, 28 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor